# SDR DALA2022022201171

- Difficulty date: February 20, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 108,777 hours, 16,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 CREW REST EMERGENCY ESCAPE LIGHTS INOP. CORRECTIVE ACTION: REPLACED LLCR EMER LIGHTS BATTERY PACK PER B767-300 AMM 33-51. (8535805)
